Tuesday, July 9, 2013

My Korea trip 2012

Just a record of my trip plan

***Day 1(5th May, Sat)(Jeju 1 day 2 nights)
6.20am - arrived at Incheon Airport by Air Asia,
 take breakfast.
Check tourist center
Buy T money
7.30am - ride AREX  to
Myeongdong  station
  Put luggage at Namsan Guest House  
( or put luggage into Myeongdong Station locker) or
9 am     -  Nami Island by bus (leave at 9.30am) (Round trip 23,000W; One way 7,500W)
                 or by subway and train ( 1.5-2 hrs journey) [ total  4000 W]
  Jogno 3(line1) --- Cheongyanni Station*(11mins; 900W) ---> Sangbong    Station#(8mins; 900W) ---->Gapyeong Station# (52mins; 1700W). taxi
From Jogno(3) station line 1: Rapid train to Cheongyanni at Gate 1-1 (11mins)
     From Cheongyanni Station: Rapid train to Sangbong at Gate 6-2 (8mins)
12pm      Tour Namiland & Lunch (Rent bicycle 3,000W)
                 Lunch : Dalk Galbi
4pm   Bus/  to seoul (2hrs;  4000-7,500W)
6.00pm – Check in
Namsan Guesthouse n dinner
                  Dinner : Kalguksu from Myeongdong Gyoja

1. Cheongyecheon stream, Namsan tower, Myeongdong, Namsan tower – Namdaemun
2. Namsan Park & Seoul Tower
3. Walking course (2hr) Namsan Tower (cable car( don’t take as line is long) : Line 4
Myeongdong Station) --> Cheongyecheon Stream (line2, Euljiro 1-ga Station) --> Dongdaemun Market (Line 2, DOngdaemun Stadium Station).
Banpo Bridge Fountain -Guinness Book of Records last December as the world’s longest bridge fountain

Day 2 (6th May, Sun)
8.30am – check out guesthouse
9.00am – Namsangol Hanok Village (closed on Tuesday)( wedding at 12 or 1pm (30 mins))
                Chungmuro Station (Seoul Subway Line 3 or 4 Exit 4 Walk along Hanongmaeul-gil st. for 5 minutes.
10.30am - Gyeongbokgung (English tour 11.00am, 1.30pm, 3.30pm/Chinese Tour half hr  earlier) (1 hr tour)
                   Changing of Royal Guard every hr. Lunch
2 .00pm - Insadong
4.30pm – Collect luggage from Namsan Guesthouse [ Anguk or Jonggak station ----Myeongdong]
5pm - subway to Gimpo airport (reached 6pm).Dinner
6.30pm- Reach Gimpo Airport. Check in. Dinner
7.30pm – flight to Jeju (reach 8.35pm), call taxi driver
9pm- Taxi to Hotel (10-15 mins ) (bus, 1k Won)(Taxi,3,5kWon)
10pm check in Neulsong Parktel

Day 3 (7th May, Mon)
8.00am – Tour Jeju Land East to West
1. Manjanggul Cave만장굴
2. SeongsanSunrise Peak성산일출봉

3.Seongeop Folk Village성읍민속마을and try hblack pig samgyeopsal
4. Sangumuri Crater산굼부리
5. Trick Art Museum(2hr) 트릭아트뮤지엄
6. JusangjeolliCliff주상절리
7. Cheonjiyeon Fall천제연폭포
8. Loveland제주러브랜드
6pm  – Back to Hotel

Day 4 (8th May, Tues)
8.00am – Head tp airport (7am if from Seogwipo)
9.25am – Flight to Seoul from Gimpo airport (reach 9am)
10.30am - Reach
12.30pm – Check in Inside Guesthouse (Hyewah Station, near Dongdaemun)
                    (Near Changkyunggung Palace)
Lunch option : 陈奶奶的一只鸡 진할매닭한마리 (Dongdaemun)
Early lunch and
2.00pm - 4.00pm –
1.     Culture & Tourism Center at M-Plaza, Myeongdong.
2.     Jjimjilbang: Havitz Spa World (8,000W) [Dongdaemun Exit 8: Level 12 Cerestar Building]
3.     eating CRABS!!!
4.     Location: Noryangjin Station, exit and cross the bridge to the local fish market. 1.32kg crab priced 29,000 won/RM90+5000W(cook)
5.       Join Free Walking tour (2hr) or Cheongyecheon stream ---Myeongdong---Namsan tower,
Chandeokgung palace (-Secret Garden) (guided tour 2.30pmE; 4pmC)
Nanta show (2pm, 5pm or 8pm (1hr)) Myeongdong
 Optional : Korean War Memorial Museum. --Coex shopping Mall---COEX Aquarium
                        (NEAR INTERCONTINENTAL HOTEL), gangnam-gu
7.00pm - Myeongdong , dinner

10.00pm -; back to Hotel.

Day 5 (9th May)

7.00am –
Join Walking tour
              - Chandeokgung palace (-Secret Garden) (guided tour 2.30pmE; 4pmC)
              - Shopping at Dongdaemon or Myeongdong
6.00pm -Yeoido Park,63 building, shopping at Myeongdong
- Lotte Mart

Stay overnight at backpacker Inside or spend the night at airport “Spa on air”

Day 6
5.30am - take the first subway to Incheon Airport ; checkout Seoul subway schedule
8.25am - fly back to Malaysia

No comments:

Post a Comment